MAUDE Adverse Event Report: INTERA ONCOLOGY INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET

INTERA ONCOLOGY INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET
Model Number AP07014US
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During communication with the nurse, she confirmed the leak was coming from the point of contact from the needle and the tubing.The bottom part where we insert the needle into the port." this indicate the leak was coming from the luer.In addition, she confirmed the sample was discarded.Device master record, ap07014us - 24a083ct, was reviewed.The device was manufactured on january 16, 2024.There were no nonconformances pertaining to this lot number.The device met all specifications prior to release from manufacturing.Intera tested three unopened refill kits from lot 24a083ct on november 7, 2024 to see if any failure was present or could be repeated in response to customer complaint.The first refill kit from lot 24a083ct, the operator opened the first refill kit and connected the refill needle to the tubing set and th tubing set to the empty syringe barrel.The operator first filled the pump reservoir with 30ml the allowed the reservoir to empty 30ml.No leakage was observed.Operator then pulled the needle halfway out of the septum and pressurized the fill syringe with maximum manual force.The procedure was repeated on two additional refill kits from this lot and no leakage was observed at any connection.Operator did not any sign of failure.All signs point to potential misconnection from the user.
 
Event or Problem Description
Intera oncology recieved a report that during a refill procedure on (b)(6) 2024 the refill kit was leaking.The nurse stated when accessing the port, the chemo was leaking out from the point of contact between the needle and syringe.Her team decided to remove the needle and syringe and open a new kit and was successful in accessing the port the second time without any issue.

Brand Name
INTERA REFILL KIT
Common Device Name
HUBER NEEDLE WITH INFUSION SET
Manufacturer (Section D)
INTERA ONCOLOGY
180 wells avenue
ste 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY
180 wells avenue
ste 300a
westford MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
ste 300a
newton, MA 02459
MDR Report Key20685266
Report Number3015537318-2024-00095
Device Sequence Number7262724
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP07014US
Device Catalogue NumberAP-07014US
Device Lot Number24A083CT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite